# SDR RAIA201306260001

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 24,148 hours, 18,652 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK IN FLIGHT.  CREW RETURNED ACFT FROM FLIGHT.  MX REPLACED O-RINGS AT JOINTS 25, 23, 19 AND 17, OPS CHECKED GOOD.
